# SDR 2020F00144

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 222215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 112T10052
- Condition: Corroded
- Location: Rt Wing
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1852 DISCREPANCY: RH WING AFT CORD CORRODED STA 1106 THRU ACCESS PANEL 643BB. CORRECTIVE ACTION: REPAIRED RH WING LOWER AFT CORD STA. 1106 IAW E.O. #19195.
